Viscosity Approximation Methods for Continuous Pseudocontractive Mappings

Ru Dong CHEN(1); Yi Sheng SONG

Acta Mathematica Sinica, Chinese Series ›› 2006, Vol. 49 ›› Issue (6) : 1275-127.

PDF(356 KB)
PDF(356 KB)
Acta Mathematica Sinica, Chinese Series ›› 2006, Vol. 49 ›› Issue (6) : 1275-127. DOI: 10.12386/A2006sxxb0160
论文

Viscosity Approximation Methods for Continuous Pseudocontractive Mappings

  • Ru Dong CHEN(1); Yi Sheng SONG
Author information +
History +

Abstract

Let K be a closed convex subset of a real reflexive Banach space E,T: K→K be a continuous pseudocontractive mapping,and f:K→K be a fixed L-Lipschitzian strongly pseudocontractive mapping.For any t∈(0,1),let x_t be the unique fixed point of tf+(1-t)T.We prove that if T has a fixed point and E admits a weakly sequentially continuous duality mapping from E to E~*,then {x_t} converges to a fixed point of T as t approaches 0.The results presented extend and improve the corresponding results of [4].

Cite this article

Download Citations
Ru Dong CHEN(1); Yi Sheng SONG. Viscosity Approximation Methods for Continuous Pseudocontractive Mappings. Acta Mathematica Sinica, Chinese Series, 2006, 49(6): 1275-127 https://doi.org/10.12386/A2006sxxb0160
PDF(356 KB)

Accesses

Citation

Detail

Sections
Recommended

/